Jump to content



Photo

Anyone Temporarily Increase Dosage For Withdrawal Symptoms?


  • Please log in to reply
32 replies to this topic

#31 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 13,899 posts
  • LocationMissouri

Posted 04 September 2021 - 04:33 PM

Don't dispair yet. It can take moinths for the anxiety and or depression to lift in some cases.


#32 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 6,223 posts
  • LocationKent, UK

Posted 04 September 2021 - 05:02 PM

I can say with very little doubt that you came off too early from the Lexapro. I like to use specific terminology to explain what happens when coming off a drug. Typically when you are reducing a dose, I would refer to a taper, and the withdrawal is when there you have ceased completely. But the semantics are interchangeable.

 

But using that, the "withdrawal" only just starts when you have taken your last dose, so this is when you need the additional drug more than ever. It doesn't unfortunately all become rainbows and unicorns when you reach the end of your pills! The taper is a gradual curve, whereas the cessation is a flatline. You need the addition drug to pick that flatline back up and two weeks wouldn't have cut it.

 

Furthermore, it only takes three weeks for changes to be made in the brain when taking an SSRI, after which you need to consider a taper plan for that too. So you had just reached the flatline, then you stopped the Lexapro, and this would have put you below the theoretical flatline - I hope this all makes sense!

 

So what I am trying to say is that what you are feeling is totally in keeping with what you have put your system through and it WILL improve. It is in a rough place right now. It might be worth adding some animos and natural meds to the mix...

 

IUN 


#33 invalidusername

invalidusername

    Site Admin

  • Site Supporter
  • 6,223 posts
  • LocationKent, UK

Posted 04 September 2021 - 05:05 PM

Don't dispair yet. It can take moinths for the anxiety and or depression to lift in some cases.

 

Read that totally the wrong way!! 

 

I imagined the case being "my symptoms seem to be clearing up too quickly!!"... "Don't despair, it could take months yet!"

 

Context of reading the previous message cleared it up for me :)





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users